Energy distributions in actively and passively controlled nonlinear structures


YANIK A. , ALDEMİR Ü. , Bakioğlu M.

International Journal of Computational Methods and Experimental Measurements, vol.2, no.1, pp.14-29, 2014 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.2495/cmem-v2-n1-14-29
  • Title of Journal : International Journal of Computational Methods and Experimental Measurements
  • Page Numbers: pp.14-29